... nothing. Only I am very emotional and get nausea in waves almost everyday. I have taken a test and my results are negative. Is this Normal. But I do love the bigger Boobs :)
Birth Control pills (and nuvaring) work 3 ways. They prevent ovulation. They decrease the lining of the uterus, and they thicken the mucous at the cervix.
This means that if you take your pill every day at roughly the same time, you will not get pregnant. There are some medications that decrease the ability of the pill to work. One of them is antibiotics, so that if you’re on them you should use a backup method of birth control.
You will not get pregnant when you are on the inactive pills. YOU DO NOT OVULATE WHEN ON THE PILL.
You may have a very light or even no period from time to time because of the decrease in uterine lining.
You do not ever need to take plan B. The only reason for condoms when on the pills is to prevent STDS.
If you forget a pill your chances of getting pregnant increase slightly. The more pills your forget, the more your chance of pregnancy.
When first starting the pill you need to use back up birthcontrol for at least the first week. After you start the pill, when you have your period has nothing to do with taking the pill. You just keep taking them one pack after the other. You do not stop them if you start spotting, you do not stop them if you don’t have a period, bleeding has nothing at all to do with when you take your pills, once you’ve started them.
The side effects you are experiencing are normal. They aren't because you're pregnant.
Sorry for the late answer, but my sister is on micronor. She is developmentally disabled, and has a hard time dealing with her period. The reason that the gyno put her on this particular BC is that she won't get a period. She has been on it for three years, and has yet to have a period. She has had spotting issues, generally from infection.
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 28 Sep 2010 • 1 answer
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Ortho Micronor - after six weeks of giving birth I started micronor 28 and 5 days later am bleeding?
Posted 14 Sep 2014 • 1 answer
Posted 26 Jan 2015 • 1 answer